Growth Theorem and the Radius of Starlikeness of Close-to-Spirallike Functions
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 211
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a19,
author = {Y. Polatoglu and M. Aydogan and A. Yemisci},
title = {Growth {Theorem} and the {Radius} of {Starlikeness} of {Close-to-Spirallike} {Functions}},
journal = {Mathematica balkanica},
pages = {211},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a19/}
}
Y. Polatoglu; M. Aydogan; A. Yemisci. Growth Theorem and the Radius of Starlikeness of Close-to-Spirallike Functions. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 211. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a19/